Advances in Pure Mathematics

Vol.1 No.5(2011), Paper ID 7252, 5 pages



Interior and Exterior Differential Systems for Lie Algebroids


Constantin M. Arcuş



Copyright © 2011 Constantin M. Arcuş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

C. Arcuş, "Interior and Exterior Differential Systems for Lie Algebroids," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 245-249. doi: 10.4236/apm.2011.15044.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.